Frames associated with expansive matrix dilations.

Título inglés Frames associated with expansive matrix dilations.
Título español Marcos asociados con dilataciones matriciales expansivas.
Autor/es Ho, Kwok-Pun
Organización Dep. Math. Washington Univ., Saint Louis (Missouri), Estados Unidos;Dep. Math. Hong Kong Univ. Sci. Tech., Hong Kong, China
Revista 0010-0757
Publicación 2003, 54 (3): 217-254, 14 Ref.
Tipo de documento articulo
Idioma Inglés
Resumen inglés We construct wavelet-type frames associated with the expansive matrix dilation on the Anisotropic Triebel-Lizorkin spaces. We also show the a.e. convergence of the frame expansion which includes multi-wavelet expansion as a special case.
Clasificación UNESCO 120213
Palabras clave español Ondículas ; Marcos de ondículas ; Matrices de dilatación
Código MathReviews MR2010787
Código Z-Math Zbl 1044.42030
Icono pdf Acceso al artículo completo